Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does bone get deviated after septoplasty?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
After septoplasty does the bone get deviated again given that no external hits occur? Also if it does then would it be useful by homeopathy instead of septoplasty? And if its not then are there any medicines that will not make the deviation occur again?
Posted Thu, 13 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 5 hours later
Brief Answer: After septoplasty bone doesn't deviated Detailed Answer: Hi Sir, I have gone through your query. For your kind information, if septoplasty done after 18 years of age then there is no chances of deviation of nasal septum without external trauma. Recurrence may occur, if surgery done in children because it is conservative operation with a plan to revise it later if required. In residual correction, patient may need to go for revision surgery or SMR operation. Medicine and homeopathy have no effect on septum before and after surgery. If you have any doubt, I will be available for your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor